Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 271, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2023, 3:33 PM MDT for Pueblo County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2023, 3:33 PM MDT (21:33 UTC)
- Expired
- Jul 4, 2023, 4:00 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 2:05 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.6 hours before the alert went out and 344 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -527 J/kg
- Mixed-layer LCL
- 2975 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
733
WUUS55 KPUB 042133
SVRPUB
COC101-042200-
/O.NEW.KPUB.SV.W.0271.230704T2133Z-230704T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
333 PM MDT Tue Jul 4 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central Pueblo County in southeastern Colorado...
* Until 400 PM MDT.
* At 333 PM MDT, a severe thunderstorm was located near Pueblo
Reservoir, or 11 miles southwest of Pueblo, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pueblo, Salt Creek, Pueblo Reservoir and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near the Pueblo Reservoir, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3815 10482 3822 10484 3834 10461 3816 10451
TIME...MOT...LOC 2133Z 253DEG 19KT 3819 10480
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS2 follow-up statements
372
WWUS55 KPUB 042145
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
345 PM MDT Tue Jul 4 2023
COC101-042200-
/O.CON.KPUB.SV.W.0271.000000T0000Z-230704T2200Z/
Pueblo CO-
345 PM MDT Tue Jul 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR CENTRAL PUEBLO COUNTY...
At 345 PM MDT, a severe thunderstorm was located near Pueblo
Reservoir, or 7 miles southwest of Pueblo, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pueblo and Salt Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3815 10477 3823 10477 3833 10460 3816 10451
TIME...MOT...LOC 2145Z 253DEG 19KT 3821 10472
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS454
WWUS55 KPUB 042158
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
358 PM MDT Tue Jul 4 2023
COC101-042208-
/O.EXP.KPUB.SV.W.0271.000000T0000Z-230704T2200Z/
Pueblo CO-
358 PM MDT Tue Jul 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY WILL
EXPIRE AT 400 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
LAT...LON 3815 10477 3823 10477 3833 10460 3816 10451
TIME...MOT...LOC 2158Z 253DEG 19KT 3823 10464
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:52 AM MDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 4, 11:52 AM MDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1152 AM MDT Tue Jul 4 2023 .UPDATE... Issued at 1141 AM MDT Tue Jul 4 2023 PoPs have been adjusted up to account for the developing convection over the central mountains and southeastern mountains which shall move over into portions of the I-25 corridor. -Stewey && .SHORT TERM...(Today and tonight) Issued at 345 AM MDT Tue Jul 4 2023 Key messages: 1) Temperatures in the mid to upper 90s across the plains today, with mid to upper 80s over the mountain valleys. 2) Strong to severe storms are expected later this afternoon into the middle part of the evening across the plains, along and north of the Arkansas River Valley. Rising heights expected early in the day, with upstream active mid levels helping to break this down later in the day. In this setup, anticipate another hot day over most of southern Colorado. Recent trends in overnight guidance is indicating a quicker push of cooler air from the north, and with this front helping to bring slightly cooler air north of the Arkansas River Valley. Most affected look to be areas from El Paso county east/southeast into the Kiowa area, and did lower high temps a few degrees in this location. Highs will still be in the 80s to low 90s, but not quite the mid to upper 90s likely over much of the southeast plains. As noted with previous forecasts, moisture will be on the increase today, especially for locations along/north of Highway 50, and will support higher chances for showers and thunderstorms. Previous guidance has varied to the extent of this moisture push and resultant higher instability, and as noted above, guidance is now indicating a quicker push with the front and increases in moisture. This is mainly for locations along and north of the Arkansas River Valley. In this location, feeling more confident that CAPE of 1000- 1500 j/kg will easily be observed later this afternoon, and quite possibly could be higher in spots. Increasing ascent later this afternoon with approaching short wave energy and with now the front and lee trough in place, think the isolated shower and thunderstorm development over the higher terrain early in the afternoon will move into the plains by mid to late afternoon. Storms that develop along and north of the Arkansas River Valley, especially from El Paso county east/southeast into Kiowa and northern Prowers counties, will have higher chances of becoming strong to severe by mid to late afternoon through mid evening. Now think, the main hazards with any severe storm will be hail to the size of golf balls and damaging wind gusts to 70 mph. While the risk of tornadoes doesn't appear to be overly high today, the boundary/surface trough anticipated to be in place does have me a little concerned for some slightly higher chance of a tornado over the I-25 and Highway 50 locations. The Day 1 outlook from SPC does keep the 2 percent tor probs just to the north, but will keep a close eye on the potential for higher tor probs to shift a little further south, along and south of the Palmer Divide. The severe risk should quickly lower in the mid to late evening time frame as conditions cool and become more stable, but at least isolated showers and thunderstorms will remain possible during this time as mid level energy pushes overhead and front moves over all of the plains. By late this evening into the overnight hours, expanding low stratus and developing light rain or drizzle will likely be the trend over much of the plains into the southeast mountains. .LONG TERM...(Wednesday through Monday) Issued at 345 AM MDT Tue Jul 4 2023 Overall, models are in good agreement with the evolution of the upper pattern, with differences in the timing of upper waves embedded in the flow. Wednesday through Friday...a flat upper high is forecast to sit across the Desert Southwest, with an upper ridge extending northward into Utah. This will put southern Colorado under broad northwesterly flow aloft. Daily embedded disturbances are forecast to drop southeast across the region, each bringing severe weather potential across portions of the Plains. Moist, southeasterly flow is forecast to spread across the Plains and into the Eastern Mountains on Wednesday. Afternoon warming will allow for instability, with SBCAPE values in excess of 1500 j/kg spread across the Plains. An embedded upper wave will be dropping southeast across the region by the afternoon, with shear increasing to near 40 kts. The ingredients will be in place for shower and thunderstorm development, initially over the Palmer Divide, then spreading south and east across the Plains through the evening. Wind and hail will be the main storm risks, with stronger storms seeing the potential to produce very large hail. Given the shear, there will likely be a tornado threat from late afternoon into the evening hours. Storms are forecast to track south and east overnight, clearing the CWA by morning. On Thursday, the upper ridge is forecast to build across Utah, shifting the focus for shower and thunderstorm development slightly east. Current model guidance mixes a dryline east into the Plains by late afternoon, stretching from the Palmer Divide, southeast to near Springfield. SBCAPE values will be high, with model guidance producing in excess of 2000 j/kg out near the Kansas border. Bulk shear remains high, and storms that develop along the dryline will likely become severe with large hail, damaging winds and an isolated tornado threat. As of now, areas along the I-25 corridor look to mix out, with hot temperatures and breezy west winds. However, if the westerlies are slow to develop, the severe thunderstorm threat could be further west. Thunderstorms that do develop will shift south and east, clearing the region overnight. Friday looks similar to Thursday, with a dryline developing on the Plains during the afternoon, generating thunderstorms. The severe threat will remain in place, mainly from the Palmer Divide, southeast to near Kim. SBCAPE values will once again rise to near 2000 j/kg, however, shear may be a bit weaker. However, the severe risks will remain in place. Thunderstorms will shift south and east out of the area overnight. For areas along the Continental Divide, east across the San Luis Valley, and into the Sangre de Cristo Mountains, periods of gusty winds, hot temperatures and humidity values under 15 percent are expected. This will lead to elevated fire weather concerns, and we will have to monitor fuel conditions closely. Saturday into Sunday...upper ridging will build across Colorado over the weekend with PWAT values drying out and hot conditions spreading across the region. Highs will reach into the mid 90s across the Plains. Thunderstorm chances fall off as well, with scattered thunderstorms Saturday, and more isolated activity on Sunday; mostly confined to the higher terrain. Early next week...moisture looks to return to the area as the upper ridge flattens back over the Desert Southwest. Embedded energy in the more zonal flow will lead to thunderstorm chances across the region. Mozley && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1141 AM MDT Tue Jul 4 2023 VFR conditions are expected to prevail for KALS throughout the forecast period. At KCOS and KPUB, VFR conditions are expected to persist for the most part until around 01Z at KCOS and 07Z at KPUB, then will deteriorate to IFR and possibly LIFR criteria as low CIGs move in, along with reduced VIS in BR and remain that way for the rest of the TAF period. Be advised that this criteria may occur sooner, depending on the timing of FROPA. SHRA and TSRA are expected to be in and around the vicinity of KCOS and KPUB, and possibly KALS later in the afternoon and evening today. VCTS was left out the TAF for KALS due to there being lesser confidence of this occurring at this station. If SHRA/TSRA does develop, it could temporarily reduce CIGs and VIS to MVFR/IFR criteria at any one of the stations later this afternoon/evening. It could also result in periodic windshifts and increased wind speeds at for all terminals. Winds will be synoptically influenced at all terminals due to a disturbance moving over Colorado. FROPA looks to occur later this afternoon and further increase the NE'ly winds at both KCOS and KPUB, where there could be gusts as high as 25 kts at both locations. They will continue to veer towards the E-ESE towards the end of the forecast period. At KALS, winds will be predominantly out of the SW this afternoon and gust as high as 22 kts, then begin to become more diurnally influenced as they weaken towards the end of the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...STEWARD SHORT TERM...RODRIGUEZ LONG TERM...MOZLEY AVIATION...STEWARD
Hazardous weather outlook, Jul 4, 11:54 AM MDT, 3 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1154 AM MDT Tue Jul 4 2023 COZ058>089-093>099-051800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1154 AM MDT Tue Jul 4 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated shower and thunderstorm development over the higher terrain early in the afternoon will move into the plains by mid to late afternoon. Strong to severe thunderstorms are then expected later this afternoon into the middle part of the evening across the plains, with the highest chances along and north of the Arkansas River Valley. The main hazards with any severe storm will be hail to the size of golf balls and damaging wind gusts to 70 mph. The risk of severe storms will lower in the mid to late evening time frame, but at least isolated showers and thunderstorms will remain possible during this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to severe thunderstorms will be possible across the Plains Wednesday, Thursday and Friday. Large hail, damaging thunderstorm wind gusts and an isolated tornado will be the thunderstorm risks. All of the Eastern Plains will see a severe thunderstorm risk on Wednesday, and areas east of a Colorado Springs to Kim line Thursday and Friday. Isolated thunderstorms will be possible over the weekend over the higher terrain. More widespread showers and thunderstorms will be possible early next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/23
In the hours before
Special weather statement, Jul 4, 2:39 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
239 PM MDT Tue Jul 4 2023
COZ098-042115-
Lamar Vicinity/Prowers County CO-
239 PM MDT Tue Jul 4 2023
...A strong thunderstorm will impact portions of southeastern Prowers
County through 315 PM MDT...
At 239 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Granada, or 17 miles southwest of Coolidge, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3778 10229 3793 10231 3809 10205 3782 10205
TIME...MOT...LOC 2039Z 242DEG 18KT 3788 10225
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSLocal storm report, Jul 4, 2:45 PM MDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
245 PM MDT Tue Jul 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Hail 4 SSE Schriever AFB 38.75N 104.49W
07/04/2023 M1.00 inch El Paso CO Public
&&Special weather statement, Jul 4, 2:57 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Tue Jul 4 2023
COZ088-093-094-042130-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
257 PM MDT Tue Jul 4 2023
...A strong thunderstorm will impact portions of southwestern Otero
and north central Las Animas Counties through 330 PM MDT...
At 256 PM MDT, Doppler radar was tracking a strong thunderstorm over
Thatcher, or 38 miles northeast of Trinidad, moving northeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyrone, Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3739 10401 3744 10424 3778 10402 3756 10361
TIME...MOT...LOC 2056Z 227DEG 13KT 3754 10399
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, Jul 4, 3:07 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
307 PM MDT Tue Jul 4 2023
COZ079-083-086-042130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
307 PM MDT Tue Jul 4 2023
...A cluster of developing strong thunderstorms will impact portions
of southeastern Fremont, northeastern Custer and west central Pueblo
Counties through 330 PM MDT...
At 307 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 12 miles north of Junkins Burn Scar, moving northeast at
10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence, Penrose and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3812 10500 3832 10520 3850 10506 3819 10474
TIME...MOT...LOC 2107Z 232DEG 8KT 3832 10514
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
PSLocal storm report, Jul 4, 3:24 PM MDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
324 PM MDT Tue Jul 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Hail 14 NNE Pueblo Depot 38.50N 104.18W
07/04/2023 E0.75 inch Pueblo CO Public
&&Special weather statement, Jul 4, 3:25 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
325 PM MDT Tue Jul 4 2023
COZ083-085-086-042200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
325 PM MDT Tue Jul 4 2023
...A strong thunderstorm will impact portions of southeastern
Fremont, southwestern El Paso and northwestern Pueblo Counties
through 400 PM MDT...
At 324 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 18 miles northeast of Junkins Burn Scar, moving northeast
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Western Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek and
Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near the Pueblo Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3812 10488 3839 10509 3864 10488 3814 10450
TIME...MOT...LOC 2124Z 226DEG 14KT 3837 10498
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:40 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 4, 1:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| Jul 4, 2:00 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 4, 2:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 4, 2:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jul 4, 2:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 4, 2:39 PM MDT | Special Weather Statement | PUB | Prowers | 36 min |
| Jul 4, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 4, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jul 4, 3:07 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jul 4, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 38 min |
| Jul 4, 3:25 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jul 4, 3:35 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jul 4, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 35 min |
| Jul 4, 3:58 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jul 4, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 37 min |
| Jul 4, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 4, 4:16 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jul 4, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 40 min |
| Jul 4, 4:43 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 4, 5:03 PM MDT | Special Weather Statement | PUB | Bent, Otero | 27 min |
| Jul 4, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 16 min |
| Jul 4, 5:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Jul 4, 5:47 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jul 4, 5:56 PM MDT | Special Weather Statement | PUB | Prowers | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.